# SDR BAQA085927

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 660,032 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blade
- Part number: 365A12002002
- Part serial: 29186
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,174 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HAS A CRACK NEAR CUFF.  REPLACED WITH SERVICEABLE UNIT.
